# SDR FDEA201409222703

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 90,002 hours, 30,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB1242503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE INNER SKIN DOUBLER HAS APPROX 10 INCH CRACK AT STATION XORS 570.  INSTALLED .020 TITANIUM DOUBLER IAW SRM 57-10-00 FIG 71 VOL 1.
